SciELO - Scientific Electronic Library Online

vol.34 issue2On the stability and boundedness of certain third order non-autonomous differential equations of retarded typeThe largest Laplacian and adjacency indices of complete caterpillars of fixed diameter author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


LOURDUSAMY, A.  and  MATHIVANAN, T.. The t-pebbling number of Jahangir graph J3,m. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.2, pp.161-174. ISSN 0716-0917.

The t-pebbling number, ft(G), of a connected graph G, is the smallest positive integer such that from every placement of ft(G) pebbles, t pebbles can be moved to any specified target vertex by a sequence of pebbling moves, each move removes two pebbles of a vertex and placing one on an adjacent vertex. In this paper, we determine the t-pebbling number for Jahangir graph J3,m and finally we give a conjecture for the t-pebbling number of the graph Jn,m.

Keywords : Pebbling number; Jahangir graph.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License